# SDR SWAA2023112123275

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 61,464 hours, 37,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF CONTAINER<[01] REINSTALLED SLIDE INTO CONTAINER PER 725-61-06 AND AMM 25-66-01.
